# SDR CA001018004

- Difficulty date: September 26, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 7,524 hours
- Engine: Lyc O360C2E
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Bracket
- Part number: 22123
- Condition: Cracked
- Location: Stabilizer
- Part time: 7,826 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HOUR INSPECTION, LOWER STABILIZER ATTACHMENT BRACKET, WHICH SPANS BETWEEN TAIL POST AND STAB AFT SPAR FITTING, WAS FOUND CRACKED APPROXIMATELY 1 INCH UP FROM LOWER WELD AREA. CRACKS FOUND ON BOTH SIDE ANGLES.
